MAUDE Adverse Event Report: DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG

DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG
Model Number PNI0750
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dannik has completed a thorough review of all available records related to this device and associated lot number including manufacturing and incoming inspection records for all subassemblies, components, and raw materials.This lot passed all manufacturing and quality control inspections, and no irregularities or abnormalities were found during the record review.Review of vigilance reports did not reveal any trends to a specific lot.Unfortunately the end user has been unable to provide any additional information.No pictures or videos of the suspect product were provided.Although it was indicated that the device was available for return and a return label was provided to the end user, the device has not been returned today and the tracking show no movement at this time.Without additional information, the exact root cause cannot be determined given the available information.However, dannik has reviewed our prior investigations related to what we believe to be similar events and it is believed that the most likely root cause is user error.Specifically, that the bag was in contact with a sharp object or instrument, such as a grasper or ligation clip.Additionally it is unknown if the user enlarged the port site during extraction, as failure to properly enlarge the port site during extraction would have placed high pressure on this area and contributing to the bag rupture.Dannik has provided these findings to our customer to share with the end user.No patient harm was been reported in this event or in any similar events reviewed as part of this investigation.Dannik will continue to monitor this issue through our vigilance system for trends and take appropriate actions as necessary to ensure the continued performance and safety of the product.If additional information regarding this incident is obtained which was not known or not available prior to this report, dannik will re-open and reassess our investigation and response at that time.We have determined that this event is not reportable as defined by 21 cfr 803 as the identified malfunctions are not likely to cause or contribute to a death or serious injury.However, this report is being submitted as an official response to the medsun report as required by our internal procedures.
 
Event or Problem Description
Endoscopic basket broken -------------------------------------- what was the original intended procedure? : 1.Flexible bronchoscopy 2.Left video-assisted thoracoscopy with left lower lobectomy [cpt 32663] 3.Mediastinal and regional lymph node dissection [cpt +32674] 4.Multilevel intercostal nerve blocks.-------------------------------------- what problem did the user have: device malfunction - that is, the device did not do what it was supposed to do;.
 
Additional Manufacturer Narrative
Suspect product was returned after our intial report.This report serves as a follow-up based on the inspection of the suspect device.The device was returned with the bag not on the arms and the tether still through the introducer but detached from the pull loop.Everything else was intact.The bag didn't have any holes or tears and didn't appear to have been retracted into the tube at all (i.E.There was no wrinkling or creasing on the bag that usually appears after pulling it into the tube).There was also no blood on the bag or other indications that the device had contacted the patient in any capacity.The device was reassembled (bag placed back onto the arms, tether re-attached to the pull loop, etc.).Everything functioned normally.Unfortunately, the contacts at the user facility have still been unable to provide any additional information on the incident.However, based on the review of the returned device, the most likely root cause is that the operator detached tether prior to retracting the bag during initial setup.Dannik has provided these findings to our customer to share with the end user.No patient harm was been reported in this event or in any similar events reviewed as part of this investigation.Dannik will continue to monitor this issue through our vigilance system for trends and take appropriate actions as necessary to ensure the continued performance and safety of the product.If additional information regarding this incident is obtained which was not known or not available prior to this report, dannik will reopen and reassess our investigation and response at that time.We have determined that this event is not reportable as defined by 21 cfr 803 as the identified malfunctions are not likely to cause or contribute to a death or serious injury.However, this report is being submitted as an official response to the medsun report as required by our internal procedures.

Brand Name
PMI SUPERBAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
DANNIK, LLC
941 w. morse blvd.
suite 100
winter park FL 32789
Manufacturer (Section G)
DANNIK, LLC
3201 e. colonial dr.
suite m3
orlando FL 32803
Manufacturer Contact
daniel doerr
941 w. morse blvd.
suite 100
winter park, FL 32789
3217501155
MDR Report Key22979600
Report Number3015775837-2025-00003
Device Sequence Number15687863
Product Code GCJ
UDI-Device Identifier00850013527625
UDI-Public(01)00850013527625
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K200053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNI0750
Device Lot NumberCEGPNI075003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight94 KG
Patient RaceWhite